On solutions of the Schrödinger equation with radiation conditions at infinity: the long-range case
Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1581-1602.

We consider the homogeneous Schrödinger equation with a long-range potential and show that its solutions satisfying some a priori bound at infinity can asymptotically be expressed as a sum of incoming and outgoing distorted spherical waves. Coefficients of these waves are related by the scattering matrix. This generalizes a similar result obtained earlier in the short-range case.

Nous considérons l’équation de Schrödinger homogène avec un potentiel à longue portée et montrons que ses solutions satisfaisant une certaine borne a priori à l’infini peuvent s’exprimer asymptotiquement comme la somme d’ondes sphériques distordues rentrante et sortante. Les coefficients de ces ondes sont reliés par la matrice de la diffusion. Ceci généralise un résultat similaire précédemment établi pour un potentiel à courte portée

@article{AIF_1999__49_5_1581_0,
     author = {G\^atel, Yannick and Yafaev, Dimitri},
     title = {On solutions of the {Schr\"odinger} equation with radiation conditions at infinity: the long-range case},
     journal = {Annales de l'Institut Fourier},
     pages = {1581--1602},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {5},
     year = {1999},
     doi = {10.5802/aif.1730},
     zbl = {0939.35050},
     mrnumber = {2000m:35044},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1730/}
}
TY  - JOUR
TI  - On solutions of the Schrödinger equation with radiation conditions at infinity: the long-range case
JO  - Annales de l'Institut Fourier
PY  - 1999
DA  - 1999///
SP  - 1581
EP  - 1602
VL  - 49
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1730/
UR  - https://zbmath.org/?q=an%3A0939.35050
UR  - https://www.ams.org/mathscinet-getitem?mr=2000m:35044
UR  - https://doi.org/10.5802/aif.1730
DO  - 10.5802/aif.1730
LA  - en
ID  - AIF_1999__49_5_1581_0
ER  - 
%0 Journal Article
%T On solutions of the Schrödinger equation with radiation conditions at infinity: the long-range case
%J Annales de l'Institut Fourier
%D 1999
%P 1581-1602
%V 49
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1730
%R 10.5802/aif.1730
%G en
%F AIF_1999__49_5_1581_0
Gâtel, Yannick; Yafaev, Dimitri. On solutions of the Schrödinger equation with radiation conditions at infinity: the long-range case. Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1581-1602. doi : 10.5802/aif.1730. https://aif.centre-mersenne.org/articles/10.5802/aif.1730/

[1] S. Agmon, Some new results in spectral and scattering theory of differential operators on Rn, Séminaire Goulaouic Schwartz, École Polytechnique, 1978. | Numdam | Zbl: 0406.35052

[2] S. Agmon, L. Hörmander, Asymptotic properties of solutions of differential equations with simple characteristics, Journal d'Analyse Mathématique, 30 (1976), 1-38. | MR: 57 #6776 | Zbl: 0335.35013

[3] L. Hörmander, Lower bounds at infinity for solutions of differential equations with constant coefficients, Israël J. Math., 16 (1973), 103-116. | MR: 49 #5543 | Zbl: 0271.35005

[4] L. Hörmander, The analysis of Linear Partial Differential Operators I, Springer-Verlag, 1985. | Zbl: 0601.35001

[5] L. Hörmander, The analysis of Linear Partial Differential Operators IV, Springer-Verlag, 1985. | Zbl: 0612.35001

[6] T. Ikebe, Spectral Representation for Schrödinger Operators with Long-Range Potentials, J. Funct. Anal., 20 (1975), 158-177. | MR: 52 #3751 | Zbl: 0315.35067

[7] T. Ikebe, H. Isozaki, A stationary approach to the existence and completeness of long-range wave operators, Int. Eq. Op. Theory, 5 (1982), 18-49. | MR: 84f:35113 | Zbl: 0496.35069

[8] T. Ikebe, Y. Saito, Limiting absorption method and absolute continuity for the Schrödinger operator, J. Math. Kyoto Univ., 12 (1972), 513-542. | MR: 47 #628 | Zbl: 0257.35022

[9] H. Isozaki, Eikonal equations and spectral representations for long range Schrödinger Hamiltonians, J. Math. Kyoto Univ., 20 (1980), 243-261. | MR: 81i:35042 | Zbl: 0527.35022

[10] A. Jensen, P. Perry, Commutator Methods ans Besov Space estimates for Schrödinger operators, J. Operator Theory, 14 (1985), 181-188. | MR: 86h:35096 | Zbl: 0574.35022

[11] R. Melrose, M. Zworski, Scattering metrics and geodesic flow at infinity, Invent. Math., 124 (1996), 389-436. | MR: 96k:58230 | Zbl: 0855.58058

[12] Y. Saito, Spectral representations for Schrödinger operators with long-range potentials, Lecture Notes in Math., 727, Springer, Berlin, 1979. | MR: 81a:35083 | Zbl: 0414.47012

[13] Y. Saito, On the S-matrix for Schrödinger operators with long-range potentials, J. reine Angew. Math., 314 (1980), 99-116. | MR: 82h:35083 | Zbl: 0422.35024

[14] D.R. Yafaev, Wave operators for the Schrödinger equation, Theor. Math. Phys., 45 (1980), 992-998. | MR: 82j:35119 | Zbl: 0467.35076

[15] D.R. Yafaev, On solutions of the Schrödinger equation with radiation conditions at infinity, Advances in Sov. Math., 7 (1991), 179-204. | MR: 95h:35052 | Zbl: 0753.35022

[16] K. Yosida, Functional analysis, Springer-Verlag, 1966. | Zbl: 0126.11504

Cited by Sources: